| Model Number |
EVFXPLUS-26 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/01/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient with aortic valve disease underwent a transcatheter aortic valve implantation.The valve was reported to have been successfully implanted at a depth of 0 and 1, with coronaries assessed as flowing well and hemodynamics reported as great.The patient reportedly died approximately 30 minutes after the implant procedure.The etiology of death was reported as unknown.